Web of Science: 59 cites, Google Scholar: cites
A proof of the weak (1,1) inequality for singular integrals with non doubling measures based on a Calderón-Zygmund decomposition
Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2001
Resum: Given a doubling measure µ on Rd, it is a classical result of harmonic analysis that Calderón-Zygmund operators which are bounded in L2(µ) are also of weak type (1, 1). Recently it has been shown that the same result holds if one substitutes the doubling condition on µ by a mild growth condition on µ. In this paper another proof of this result is given. The proof is very close in spirit to the classical argument for doubling measures and it is based on a new Calderón-Zygmund decomposition adapted to the non doubling situation.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 45 N. 1 (2001) , p. 163-174, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38011
DOI: 10.5565/PUBLMAT_45101_07

12 p, 147.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2023-08-02

   Favorit i Compartir